MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. BD EXTENSION SET (MICROBORE) 152 CM (60 IN); INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A DE C.V. BD EXTENSION SET (MICROBORE) 152 CM (60 IN); INTRAVASCULAR ADMINISTRATION SET
Catalog Number ME2020
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd extension set (microbore) 152 cm (60 in) had flow issues.The following information was provided by the initial reporter: we have now had 6 extension set iv tubing sets that we cannot flush or prime.We have kept several packages.They are all part of the same lot # 25095198.Incidents related to flushing an extension set, me2020, extension set microbore slide clamp(s) spin male luer lock.Not made with dehp.L: 60 in l: 152 cm pv: 0.3 ml content sterile - me2020 | bd we have been finding the tubing over the course 2 weeks 11-03-2025 to 11-17-2025.Tubing would not flush.We did have to request and additional dose of a medication trying to trouble shoot the issue.Otherwise we just replaced the tubing with another extension set.I kept 4 of the defective samples if you would like me to send them in for testing.
 
Additional Manufacturer Narrative
Four samples model me2020, lot 25095198 was returned for investigation.The set was examined for defects and abnormalities.No defects or abnormalities were observed.The sets were unable to be flushed.Excess solvent was seen at the male luer for three of the samples and the female luer for one of the samples.The separation could be related to an incorrect amount of solvent applied (lack or excess of solvent) in the tubing due to opportunities in the work instructions defined in the standard work instruction.No additional actions were taken since reported sku was deactivated in hermosillo site, and production of this sku was reactivated in tj site under an updated work instruction with new fixtures.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD EXTENSION SET (MICROBORE) 152 CM (60 IN)
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23863645
Report Number9616066-2025-03850
Device Sequence Number9963493
Product Code FPA
UDI-Device Identifier10885403236259
UDI-Public(01)10885403236259(17)300903(10)25095198
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberME2020
Device Lot Number25095198
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown